# SDR DL73K002205

- Difficulty date: November 10, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- Aircraft time: 48,170 hours, 38,160 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG RUBBER BURNING SMELL CAME FROM VENTS AROUND AFT ENTRY LIGHT IN REAR GALLEY AT CRZ FL290.  SMELL COMING FROM AFT OVERHEAD ENTRY LIGHT.  SMELL GONE WITH AFT ENTRY LIGHT OFF.  PULLED AND SECURED CB B8 ON P18-3 PNL.  FWD AND AFT ENTRY LIGHTS NOW INOP.  FWD TO MCO AND PLAC PER MEL 33-00-02.
